|atripla scars and bloated stomach with truvada
Nov 15, 2013
Hi i am a 22 year old with one year hiv from a kidnap and rape sexual assault. I was given atripla when my cd4 count was at 250 . On day 8 i had the worst rash ever except the face . docs told me to come off it immediately. the rash went away only to be left by dark spots. those have improved but when i look carefully i can still see them . can you suggest anything to get rid of it. i am using nutrifaded supplements to lighten my skin overall. i am now on isentress and truvada and notice a bloated stomach when i used to have a natural six pack there. is this normal and will it get better. i exercise everyday .
| Response from Dr. Henry
You have been unlucky with your experiences!!!! Pigmentation after a serious skin rash has a variable course-would recommend discussing with a dermatologist to see what else could be going on and what to expect over time. Bloating/increased intraabdominal fat can be seen with HIV infection and Atripla then Truvada/raltegravir though hasnt been a major problem. Thus, unclear if switching to an alternative regimen would help. Getting an abdominal CT scan to see if you have significantly increased intraabominal fat or some other explanation for bloated feeling may be worth considering. Patients often may gain 5-10 pounds on effective HIV regimens then weight gain may stabilize. A nutrition and hormonal assessment may also be useful to plot a course of action. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Aids Rashes Scars
- White Bumps On Penis Worried It Could Be AIDS
- Dry Cough After Vaginal Sex Condom Broke Worried I Have HIV
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
- White Bumps On Penis After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.